# SDR COEA2020090103805

- Difficulty date: July 2, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,932 hours, 35,404 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: S27381807208
- Condition: Corroded
- Location: Elevator Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 176998 NR00615,  WO 211916 HEAVY CHECK HATS/MINOR REPAIR.  LEVEL 2 CORROSION ON BACKSIDE OF RT SIDE BRACKET FOR ELEVATOR PULLEY IN AFT ACCY COMPARTMENT.  CORRECTIVE ACTION: REPLACED WITH OEM PART.
